# SDR COMA0660612

- Difficulty date: November 1, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 12,997 hours, 11,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5081- EMERGENCY LIGHT STRIPS NEXT TO DOOR INOP.  REMOVED AND REPLACED LAMP FLEX WITH ARROWS (LIGHT STRIP).
